Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is asomex and rosutek advised in high blood pressure ?

i am having blood pressure of 140/100 from past few days.Also i am not getting proper sleep during nights. I am having symptoms of improper digestion and slight constipation and gastric problems like burning sensation in the stomach . I do smoke slightly of about 4-5 cigarretes per day which i have stopped now immediately and also i have very less physical activity from past one year for which i have started excercising for around half an hour a day. I have consulted a doctor and he prescribed Asomex AT tablets and Rosutek tablets for a month. Pls advise whether i should take tablets to lower my blood pressure or not and will there be any side effects
Asked On : Sun, 13 Mar 2011
Answers:  1 Views:  618
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Greetings from health care magic
Your indigestion , constipation , high blood pressure ( though you dont have exactly high blood pressure only the diastolic is little bi higher side , it should be within 90) all can be improved if you will bring a little bit change in your life style. You can continue your medicines what you are taking now. Including that you take more fibers rich foods especially fruit, vegetables, integral cereals, and they are famous for their ability to prevent and treat constipation. Soluble fibers can be found in high quantities in porridge, peas, beans, apples, citric fruit. take sufficient water through out the days. Daily morning walk, jogging ( if you dont have any osteoarthritis problem then can practice jogging). Daily you practice yoga for minimum 20 to 30 minutes. Always think in a positive way that you dont have any disease. The most important thing QUIT SMOKING. If you would like can add some homeopathy medicines it will help. Take Nux Vom - 200 daily after lunch and diner .
Hope it will help Thank you
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor